By Jana, Nove Zamky, Slovakia
I have two daughters who are now 23 and 21 years of age. Both were vaccinated with Cervarix in 2009 on the recommendation of our gynaecologist. I believed it would protect them against cervical cancer.
However, I know now that I have caused them medical problems due to my granting consent for them to be injected with this HPV vaccine. They both completed the series of three shots.
One of my daughters started experiencing ticks on her face which she did not have before. Apart from this, she also started coughing for no apparent reason. All the tests that were conducted came back normal. It has been more than six years and these problems have not stopped.
My second daughter stopped having periods sometime after the vaccinations. After numerous tests it was confirmed that my daughter’s ovaries have stopped producing eggs and she is now infertile.
I am very unhappy about this as I am sure she will want to have children in the future. Apart from this problem she is also more tired than before.
I wonder if there is anything that can help my daughters. I feel very guilty.